Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 24, 2014, 11:20:35 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 647113
  • Total Topics: 49297
  • Online Today: 192
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: do I take my meds again if I throw them up?  (Read 1092 times)

0 Members and 1 Guest are viewing this topic.

Offline 2tcells

  • Member
  • Posts: 107
do I take my meds again if I throw them up?
« on: January 01, 2014, 11:47:58 PM »
So im sick today its just getting worse as the day gose on I feel like I did when I started getting sick last time and found out I have hiv. No appetite diarrhea now throwing up. I took my pills at 7pm and at 8:25pm I threw up a lot probably most if not all that was in my stomach. I saw something red come out I think it could have been my prezista. What should I do? Take all my pills again. Not take them and call the dr at 8 or 9 am when they open? I dont want to miss a dose. Thanks
7-4-13 diagnosed cd4- 2      vl-220,600
8-3-13                     cd4- 4      vl- 448
9-3-13                     cd4- 40    vl- ud
11-3-13                   cd4- 54    vl-ud
1-9-14                     cd4- 62    vl- 43
4-3-14                     cd4- 110  vl-ud yay!
8-5-14                     cd4- 95    vl-ud boo
9-23-14                   cd4- 97    vl-ud

Online Jeff G

  • Administrator
  • Member
  • Posts: 12,757
  • How am I doing Beren ?
Re: do I take my meds again if I throw them up?
« Reply #1 on: January 01, 2014, 11:58:54 PM »
So im sick today its just getting worse as the day gose on I feel like I did when I started getting sick last time and found out I have hiv. No appetite diarrhea now throwing up. I took my pills at 7pm and at 8:25pm I threw up a lot probably most if not all that was in my stomach. I saw something red come out I think it could have been my prezista. What should I do? Take all my pills again. Not take them and call the dr at 8 or 9 am when they open? I dont want to miss a dose. Thanks

I would not take the meds again today . I would call your doctor if you are still unwell tomorrow because you don't want to let what's making you sick and throwing up your meds rock on for many days . You probably absorbed some of the drugs so that's why I say do not take more ... see your doc asap if you are throwing up tomorrow, hopefully you wont be  . 

Offline 2tcells

  • Member
  • Posts: 107
Re: do I take my meds again if I throw them up?
« Reply #2 on: January 02, 2014, 08:32:47 PM »
Thanks jeff your advice was correct I called the dr today and he said the same as you did. I felt better today but went to quick care clinic anyways and they said my meds im already on will take care of the stomic virus I have so im feeling better now
7-4-13 diagnosed cd4- 2      vl-220,600
8-3-13                     cd4- 4      vl- 448
9-3-13                     cd4- 40    vl- ud
11-3-13                   cd4- 54    vl-ud
1-9-14                     cd4- 62    vl- 43
4-3-14                     cd4- 110  vl-ud yay!
8-5-14                     cd4- 95    vl-ud boo
9-23-14                   cd4- 97    vl-ud

Online Jeff G

  • Administrator
  • Member
  • Posts: 12,757
  • How am I doing Beren ?
Re: do I take my meds again if I throw them up?
« Reply #3 on: January 02, 2014, 08:37:22 PM »
Thanks for the update, hope you have a quick recovery . 

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.